# SDR USAA2011100300050

- Difficulty date: September 19, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,389 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347048120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON PROFILE BETWEEN FR49 TO FR52A, S38R.  REPLACED PROFILE BETWEEN FR49 TO FR52A, S38R IAW A320 SRM 51-42-11, 51-73-11, 51-44-11 & 53-41-14.
